ROOM SCHEDULE

January 2020

S M T W T F S
29 30 31 1 2 3 4
5 6 7 8 9 10 11
12 13 14 15 16 17 18
19 20 21 22 23 24 25
26 27 28 29 30 31 1
2 3 4 5 6 7 8

February 2020

S M T W T F S
26 27 28 29 30 31 1
2 3 4 5 6 7 8
9 10 11 12 13 14 15
16 17 18 19 20 21 22
23 24 25 26 27 28 29
1 2 3 4 5 6 7

March 2020

S M T W T F S
1 2 3 4 5 6 7
8 9 10 11 12 13 14
15 16 17 18 19 20 21
22 23 24 25 26 27 28
29 30 31 1 2 3 4
5 6 7 8 9 10 11

February 13, 2020

ROOM LOCATION 3PM 4PM 5PM 6PM 7PM 8PM

Computer Training Center

                        Microsoft Word II
6:00 - 8:30
   

EB Create Space

                                Valentine Sewing Craft
7:00 - 8:00
       

Lobby

        Census 2020 Recruitment
4:00 - 8:00
       

Meeting Room 1

                        AWG
6:00 - 9:00

Meeting Room 2

                                    Friends of the Library
7:30 - 9:00

Meeting Room 3

                            Book Discussion Group
6:30 - 8:30
   

YS Programming Room

                        Early Reader Book Club Pt.2
6:00 - 6:30
                   

February 13, 2020


Detail Program List

Computer Training Center

Microsoft Word II

02/13/2020 06:00PM - 08:30PM
Setup is 30 minutes. The event starts at 06:30PM

EB Create Space

Use reversible red and black sequin fabric to make a heart tote bag.
Gr 4+
**Limited Tickets**

02/13/2020 07:00PM - 08:00PM

Lobby

Census 2020 Recruitment

02/13/2020 04:00PM - 08:00PM
Please put a table and chair in the lobby.

Meeting Room 1

AWG

02/13/2020 06:00PM - 09:00PM
Setup is 60 minutes. The event starts at 07:00PM
Setup #5 with 12 chairs. UPDATE: 1 pot hot water for 12 (NO COFFEE). 1 water pitcher. Please bring blue bag from Melissa Hozik's desk and place by coffee.
Equipment: Coffee and Tea Setup , Setup #5 , Water
[View Room Setup]

Meeting Room 2

EB Friends of the Library Board Meeting,
for more information please contact Anita Varshney (732) 254-1963

02/13/2020 07:30PM - 09:00PM
Please set up for 25 people
Equipment: Coffee and Tea Setup , Setup #7
[View Room Setup]

Meeting Room 3

Book Discussion Group

02/13/2020 06:30PM - 08:30PM
Setup is 60 minutes. The event starts at 07:30PM
4 tables and 16 chairs. 2 tables by door with decaf coffee/tea for 12.
Equipment: Coffee and Tea Setup , Setup #7
[View Room Setup]

YS Programming Room

Splat the Cat Part 1
Come practice reading and discuss the first half of an early reader book!
Two session class
Gr. K-2

02/13/2020 06:00PM - 06:30PM